A note on dominating cycles in 2-connected graphs

D. Bauer, E. Schmeichel, H.J. Veldman

    Research output: Contribution to journalArticleAcademicpeer-review

    2 Citations (Scopus)
    73 Downloads (Pure)

    Abstract

    Let G be a 2-connected graph on n vertices such that d(x) + d(y) + d(z) n for all triples of independent vertices x, y, z. We prove that every longest cycle in G is a dominating cycle unless G is a spanning subgraph of a graph belonging to one of four easily specified classes of graphs.
    Original languageEnglish
    Pages (from-to)13-18
    Number of pages6
    JournalDiscrete mathematics
    Volume155
    Issue number155
    DOIs
    Publication statusPublished - 1996

    Fingerprint Dive into the research topics of 'A note on dominating cycles in 2-connected graphs'. Together they form a unique fingerprint.

    Cite this